Rinicold - instructions for use, composition, indications, side effects, analogues and price

The drug Rinikold belongs to the clinical pharmacological group of drugs for the symptomatic treatment of colds. It allows you to reduce the severity of such manifestations as runny nose, headache, fever, body aches.

Composition and release form

The drug Rinicold is available in dosage form tablets for oral administration (by mouth). They contain several active components, which include:

  • Phenylephrine hydrochloride - 10 mg.
  • Paracetamol - 500 mg.
  • Chlorpheniramine maleate - 2 mg.
  • Caffeine - 30 mg.

They also contain auxiliary components, which include magnesium stearate, methylparaben, sodium starch glycolate, microcrystalline cellulose, talc, propylparaben, gelatin, potato starch, polyvinylpyrrolidone. The tablets are packaged in a blister of 10 pieces. The carton pack contains 1, 2, 3 or 4 blisters, as well as instructions for use.

Pharmacodynamics and pharmacokinetics

The action of tablets Rinicold due to the effects of its constituent active ingredients:

  • Paracetamol - inhibits the activity of the enzyme COX (cycloxygenase), which is responsible for the synthesis of the pro-inflammatory mediator prostaglandin. Reducing the concentration of prostaglandin can reduce the severity of inflammatory symptoms (fever, headache).
  • Caffeine - a stimulant that allows you to increase the efficiency of a person, as well as improve his well-being.
  • Phenylephrine is a stimulator of vascular alpha-adrenergic receptors, which causes their narrowing and reduction of swelling of the nasal mucosa.
  • Chlorpheniramine - an antihistamine component that blocks histamine H-receptors, thereby reducing the manifestation of allergic reactions against the background of respiratory pathology.

All components of the drug are well absorbed into the blood from the intestines after taking the pill inside. They are evenly distributed in the tissues, are metabolized mainly in the liver with the formation of inactive products that are excreted from the body with urine.

Indications for use

Taking Rinicold tablets is indicated to reduce the severity of symptoms (headache, fever, muscle and joint aches, nasal congestion and discharge from it, chills) accompanying the development of influenza, parainfluenza and other acute respiratory diseases caused mainly by various viruses.

Contraindications

In certain physiological and pathological conditions of the human body, taking Rinicold tablets is contraindicated. These include:

  • Pregnancy at any time during the breastfeeding period (lactation).
  • Age of children under 6 years old.
  • Concomitant medication use of beta-blockers, tricyclic antidepressants, monoamine oxidase inhibitors (MAO).
  • Simultaneous intake of other drugs containing paracetamol or other compounds of the group non-steroidal anti-inflammatory drugs.
  • Hypersensitivity to any of the components of the drug.

Rinicold tablets are used with caution in some comorbidities that include high blood pressure, atherosclerotic vascular lesion of the heart, deficiency of the enzyme glucose-6-phosphate dehydrogenase, angle-closure glaucoma, prostate adenoma in men, renal and hepatic failure, including Gilbert syndrome. Before taking the pills, you must ensure that there are no contraindications.

Dosing and Administration

Rinicold tablets are intended for oral administration. They are taken orally, preferably after meals. The dosage for adults is 1-2 tablets every 4-6 hours, but not more than 8 tablets per day, for children over the age of 6 years - 1 tablet after 4-6 hours, but not more than 4 times per day . The course of drug treatment should not exceed 5 days.

Side effects

In general, Rinicold tablets are well tolerated. Sometimes nausea, dizziness, sleep disturbance, irritability, dry mouth, headache, allergic reactions (rash on the skin, its itching, urticaria, angioedema of Quincke) may appear on the background of their intake. In such cases, the use of the drug should be discontinued and consult a doctor.

Special instructions

Before you start taking Rinicold tablets, you should carefully read the instructions for the drug and pay attention to a few special instructions:

  • While taking the pills, you should give up alcohol.
  • The active components of Rinicold tablets can interact with drugs of other pharmacological groups, so their use should consult with your doctor.
  • Simultaneous use of nonsteroidal anti-inflammatory drugs (acetylsalicylic acid, ibuprofen, analgin) with other representatives of the pharmacological group is excluded.
  • If you need to perform work associated with the need for increased concentration and speed of psychomotor reactions, caution should be exercised.

In pharmacies, Rinicold tablets are sold without a prescription. The appearance of doubts or questions regarding their admission is the reason for visiting the doctor.

Overdose

Overdose may be due to paracetamol contained in Rinicold tablets. Manifestations develop at one-time admission of 10-15 g of paracetamol (its content in the 1st tablet is 500 mg). Overdose symptoms include nausea, vomiting, toxic liver damage with the death of its cells (hepatonecrosis). Treatment of overdose includes gastric lavage, taking intestinal sorbents (activated carbon) and the introduction of antidotes (methionine, N-acetylcysteine), which the doctor chooses, depending on the length of time after overdose.

Instructions for use Rinikold

The drug belongs to the clinical and pharmacological type of drugs that eliminate the symptoms of a cold. Rinicold reduces the severity of a cold, relieves chills and headaches characteristic of respiratory pathologies. To avoid the development of adverse reactions on the part of the body, it is important to comply with the recommended regimen of pills. Considering that high-level components are part of Rinicold, the treatment should follow these rules:

  • pills are not allowed to be taken with alcoholic beverages or preparations containing ethanol, since the risk of toxic liver damage is high,
  • Rinicold can cause inhibition of reactions, which is important to consider for people driving a vehicle or interacting with complex mechanisms.

The composition of Rynicold

The drug against influenza and ARVI is available in the form of tablets for oral administration, packaged in 10 pieces in a blister. The cardboard pack contains from 1 to 4 plates. The composition of Rinicold includes the following active substances:

Dosage in 1 tablet

In addition to the active ingredients, tablets to combat the symptomatic manifestations of the common cold Rinicold contain auxiliary components. These include:

  • sodium starch glycolate
  • magnesium stearate,
  • potato starch,
  • microcrystalline cellulose,
  • methylparaben,
  • talc,
  • polyvinylpyrrolidone,
  • propyl paraben,
  • gelatin.

From what tablets Rinikold

Taking the pills is shown to reduce the severity of symptoms of a cold, rhinitis, flu and other acute respiratory viral infections. With the help of Rinicold, you can eliminate:

  • headache,
  • chills,
  • nasal congestion,
  • body aches,
  • general weakness, pale skin, drowsiness,
  • swelling of the airways
  • runny nose

Drug interactions

It is forbidden to combine Rinicold with drugs containing the same active ingredients in order not to provoke an overdose. It is especially important to check the composition of drugs for the presence of paracetamol. Drug interaction of Rinicold with other drugs:

  • with psycholeptic drugs - sedative effect increases,
  • with ethanol-containing drugs - increases the toxic effects on the liver,
  • with antidepressants, antiparkinsonian, antipsychotic drugs, phenothiazine derivatives - dry mouth occurs, urine output is disturbed (diuresis), constipation develops,
  • with Furasolidone, MAO inhibitors - CNS is excited, hypertensive crisis,
  • with glucocorticosteroids - there is a risk of developing glaucoma,
  • with antidepressants of the tricyclic group - the sympathomimetic effect of the drug is enhanced,
  • with Halothane - the risk of gastric arrhythmia increases,
  • with Guanethidine - the stimulating effect of alpha-adrenoreceptors is enhanced, while the hypotensive effect is reduced.

Side effects

As a rule, Rinicold tablets are well tolerated by patients, without causing negative reactions from the body. However, undesirable effects are possible. These include:

  • skin rashes, itching, other allergic manifestations,
  • vomiting, nausea,
  • violation of blood,
  • hypertonic disease,
  • diarrhea,
  • renal colic,
  • sleep disturbance,
  • dizziness, headaches,
  • violation of the gastrointestinal tract, pain in this location,
  • urinary problems
  • fatigue, lethargy,
  • cough, impaired respiratory function, etc.

Terms of sale and storage

Rinicold tablets remain suitable for reception for 3 years, if you store them in a dry place protected from direct sunlight. At the same time, the air temperature should be below 25 degrees.

To replace Rinicold with a drug with a similar therapeutic effect, you should consult a doctor. Similar in composition drugs are:

  1. Flustop. The drug is used for the prevention and treatment of influenza in adults and children from 12 years. The drug has the maximum effect in the treatment of viruses of types A and B.
  2. Rinzasin. Maximum similar in composition with Rinocold drug. It is used for the symptomatic treatment of colds, suitable for the prevention of SARS.
  3. Angrimaks. The drug based on paracetamol is used to treat symptoms of acute respiratory viral infections, feverish conditions on the background of viral lesions of the respiratory tract.
  4. Rinicold Broncho. It is produced in India in the form of a syrup and has a slightly different composition (instead of caffeine with paracetamol it contains ambroxol and guaifenesin). Promotes rapid discharge of sputum from the respiratory tract.

Price Rinicold

Drug for cold and flu is released in pharmacies without a prescription. Approximate cost for different forms of Rinicold in Moscow:

Tea Rinikold Hotmiks, 5 sachets

Tatiana, 33 years old. She used to treat Grippocytron or Guanethidine for a cold, but Rinicold seemed more effective: the symptoms of ARVI become less pronounced after the first pill. Tea Hotmix convenient to take to work to keep fit during the day. Side effects never observed.

Sergey, 41 years old My flu often begins with a cold, and the nasopharynx is very swollen. I use Rinicold only at the hospital because there is no need to lose concentration at work. The drug, in addition to treating cold symptoms, relieves allergies to pollen and other irritants - has been repeatedly tested on itself.

Ekaterina, 24 years old, Rinikold is not bad, but Ibuklin (based on Ibuprofen) helps me more with a cold, which not only eliminates the symptoms, but also has an anti-inflammatory effect. However, during illness, sometimes I drink tea Rinikold Hotmix - this is very convenient. The solution quickly relieves nasal congestion and chills characteristic of SARS.

Dosage Form:

White, biconvex, oval-shaped, uncoated tablets with a risk on one side.

Each tablet contains:

Active substances: paracetamol 500 mg, caffeine 30 mg, phenylephrine hydrochloride 10 mg, chlorpheniramine maleate 2 mg.

Excipients: microcrystalline cellulose 64.70 mg, corn starch 94.0 mg, gelatin 4.0 mg, povidone-K30 5.0 mg, methyl parahydroxybenzoate 0.75 mg, propyl parahydroxybenzoate 0.075 mg, talc 15.0 mg, magnesium stearate 7.0 mg sodium carboxymethyl starch, 17.0 mg.

Pharmachologic effect

Pharmacodynamics

Combined drug. Paracetamol has antipyretic and analgesic effects. Phenylephrine - vasoconstrictor action, thereby helping to eliminate nasal congestion and reduce nasal discharge. Chlorpheniramine has anti-allergic and anti-edema action. Reduces vascular permeability, eliminates swelling and hyperemia of the nasal mucosa, suppresses the symptoms of allergic rhinitis, facilitating breathing. Caffeine has a stimulating effect on the central nervous system, which leads to a decrease in fatigue and drowsiness, and an increase in mental and physical performance.

Pharmacokinetics

Data on the pharmacokinetics of the drug Rinicold are not presented.

Interaction with other drugs:

Enhances the effects of MAO inhibitors, sedatives, ethanol. Antidepressants, anti-parkinsonian drugs, antipsychotics, phenothiazine derivatives - increase the risk of urinary retention, dry mouth, and constipation. Glucocorticosteroids increase the risk of developing glaucoma. Paracetamol reduces the effectiveness of diuretic drugs. Chlorpheniramine simultaneously with MAO inhibitors, furazolidone can lead to hypertensive crisis, agitation, hyperpyrexia. Tricyclic antidepressants increase the sympathomimetic effect, the simultaneous appointment of halothane increases the risk of ventricular arrhythmias. Reduces the hypotensive effect of guanethidine, which, in turn, enhances the alpha-adrenostimuliruyuschy activity of phenylephrine.

Release form, packaging and composition Rinikold

Pills1 tab.
paracetamol500 mg
caffeine30 mg
phenylephrine hydrochloride10 mg
chlorphenamine maleate2 mg

Excipients: microcrystalline cellulose, starch, magnesium stearate, talc, sodium starch glycolate, gelatin, polyvinylpyrrolidone, methylparaben, propylparaben.

10 pieces. - blisters (1) - packs cardboard.
10 pieces. - blisters (2) - packs cardboard.
10 pieces. - blisters (3) - packs cardboard.
10 pieces. - blisters (4) - packs cardboard.
10 pieces. - strips (1) - packs cardboard.
10 pieces. - strips (2) - packs cardboard.
10 pieces. - strips (3) - packs cardboard.
10 pieces. - strips (4) - packs cardboard.

Indications drug Rinicold

ICD-10 codes
ICD-10 codeIndication
J06.9Unspecified acute upper respiratory tract infection
J10Influenza caused by identified seasonal influenza virus
R50Fever of unknown origin